# SDR AALA201807309035

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 2,860 hours, 1,109 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE FUEL PAGE SHOWED THE LEFT CENTER PUMP IN RED,  THE RIGHT CENTER PUMP GREEN.  THE AIRCRAFT WAS GROUNDED.  REPLACED 9QL RELAY.  PERFORMED A MAIN TRANSFR SYSTEM TEST IAW AMM 28-26-00-710-001A.
